# SDR MWEA95200

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113313
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD ENTRANCE DOOR EVACUATION SLIDE NEEDS TO BE RESECURED.  MAINTENANCE RESECURED FWD ENTRANCE EVACUATION SLIDE.  RETURNED A/C TO SERVICE.
